# SDR AALA202504039690

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,513 hours, 29,946 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Out Of Adjust
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE POST CHECK TEST FLIGHT THE FLIGHT CREW REPORTED THAT THE AIRCRAFT ROLLS LEFT WHEN SPOILERS DEPLOYED DURING TEST. MAINTENANCE FOUND THE SPOILERS 3 AND 4 ON THE LEFT WING AND SPOILERS 2, 3 AND 4 ON THE RIGHT WING OUT OF ADJUSTMENT. MAINTENANCE ADJUSTED THE SPOILERS PER AMM 27-64-00-820-001-D.
